# SDR DALA1105329864

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Sta 1151-1167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ON SUPPORT STA 1151-1167, RBL 18, NR 6C/230, FOUND SUPPORT CHANNEL WITH MULTIPLE DOUBLE DRILLED HOLES AND ELONGATED HOLES.  FABRICATED NEW SUPPORT FROM .050. HEAT TREATED ON TRAVELER 2311 NR 02266.  INSTALLED SUPPORT IAW SRM 51-01 AND 51-30-1.P-226. REQUIRED INSPECTION COMPLETED BY Q-987 284650.
